MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07028091190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).(b)(4).
 
Event or Problem Description
The customer complained of a questionable elecsys tsh assay result and a questionable elecsys ft4 ii assay result for 1 patient sample tested on a cobas 8000 e 801 module compared to the results from an architect analyzer and a siemens centaur analyzer.This medwatch will cover tsh.Refer to medwatch with patient identifier (b)(6) for information on the ft4 ii results.Please refer to the attachment for patient data.The erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.The customer's cobas e801 serial number was not provided.The cobas e801 serial number used at the investigation site was (b)(4).The tsh reagent lot number used at the investigation site was 283556 with an expiration date of feb-2019.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The customer's cobas e801 serial number was (b)(4).The investigation determined that a general reagent issue can most likely be excluded.The noticed discrepancies for tsh and ft4 ii between the cobas e801 results versus the competitor systems is likely explained by the fact that the assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used, and differences in reference materials and the standardization methodology used.
 
Additional Manufacturer Narrative
Na.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7785802
Report Number1823260-2018-02730
Device Sequence Number228517
Product Code JLW
UDI-Device Identifier04015630939831
UDI-Public04015630939831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028091190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
07/30/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date08/23/2018
09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1